Asymptotic analysis of the trajectories of the logarithmic barrier algorithm without constraint qualifications

Author: El Afia A.   Benchakroun A.   Dussault J.-P.   El Yassini K.  

Publisher: Edp Sciences

E-ISSN: 1290-3868|42|2|157-198

ISSN: 0399-0559

Source: RAIRO - Operations Research, Vol.42, Iss.2, 2008-05, pp. : 157-198

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

In this paper, we study the differentiability of the trajectories of the logarithmic barrier algorithm for a nonlinearprogram when the set Λ* of the Karush-Kuhn-Tucker multiplier vectors is emptyowing to the fact that the constraint qualifications are not satisfied.